On the Distribution of Tsuji Points.

Klaus Menke

Mathematische Zeitschrift (1985)

  • Volume: 190, page 439-446
  • ISSN: 0025-5874; 1432-1823

How to cite


Menke, Klaus. "On the Distribution of Tsuji Points.." Mathematische Zeitschrift 190 (1985): 439-446. <http://eudml.org/doc/173638>.

author = {Menke, Klaus},
journal = {Mathematische Zeitschrift},
keywords = {hyperbolic capacity},
pages = {439-446},
title = {On the Distribution of Tsuji Points.},
url = {http://eudml.org/doc/173638},
volume = {190},
year = {1985},

AU - Menke, Klaus
TI - On the Distribution of Tsuji Points.
JO - Mathematische Zeitschrift
PY - 1985
VL - 190
SP - 439
EP - 446
KW - hyperbolic capacity
UR - http://eudml.org/doc/173638
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.